Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Superadditivity of Quantum Relative Entropy for General States

Loading...
Thumbnail Image

Full text at PDC

Publication date

2017

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

IEEE Xplore
Citations
Google Scholar

Citation

A. Capel, A. Lucia, y D. Perez-Garcia, «Superadditivity of Quantum Relative Entropy for General States», IEEE Trans. Inform. Theory, vol. 64, n.o 7, pp. 4758-4765, jul. 2018, doi: 10.1109/TIT.2017.2772800.

Abstract

The property of superadditivity of the quantum relative entropy states that, in a bipartite system H AB = H A ⊗ H B , for every density operator ρ AB , one has D(ρ AB ||σ A ⊗ σ B )≥ D(ρ A ||σ A ) + D(ρB||σB). In this paper, we provide an extension of this inequality for arbitrary density operators σ AB . More specifically, we prove that α(σ AB )· D(ρ AB ||σ AB )≥D(ρ A ||σ A )+ D(ρ B ||σ B ) holds for all bipartite states ρ AB and σ AB , where α(σ AB ) = 1 + 2||σ A -1/2 ⊗ σ AB σ A -1/2 ⊗ σ B -1/2 - || AB || ∞ .

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords

Collections